MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N160
Medical Device Problem Codes No Audible Alarm (1019); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) emitted beeping tones and the therapy has been programmed off for some time.Field representative did not have any information when the therapy was programmed off.As of this time, this device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted to correct the bsc aware date.In addition, this supplemental correction report was created to capture the additional information received which indicates that there were no issues on the device and the device was programmed off as per physician.This observation no longer meets the definition of malfunction as it was confirmed that the device was operating normally.Amending mdr decision to mdr=no report.This report is being submitted to correct the device codes field (f10) in section f, for use by uf/importer and device codes field (h6) in section h, device manufacturers only.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) emitted beeping tones and the therapy has been programmed off for some time.Field representative did not have any information when the therapy was programmed off.As of this time, this device remains in service.No adverse patient effects were reported.Additional information received which indicates that this icd was explanted, replaced with different model, and was returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted to correct the device codes field (f10) in section f, for use by uf/importer and device codes field (h6) in section h, device manufacturers only.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
INCEPTA CRT-D
Common Device Name
IMPLANTABLE CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18418452
Report Number2124215-2023-74335
Device Sequence Number20800140
Product Code LWP
UDI-Device Identifier00802526480997
UDI-Public00802526480997
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2016
Device Model NumberN160
Device Catalogue NumberN160
Device Lot Number940965
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/06/2026
03/19/2026
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date03/20/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale